MathSciNet Relay Station
MathSciNet bibliographic data
MR1942950 35Q53 (33E05 35A22 35B10 35C05 35Q51)
Fu, Zuntao; Liu, Shikuo; Liu, Shida New transformations and new approach to find exact solutions to nonlinear equations. Phys. Lett. A 299 (2002), no. 5-6, 507–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement